I had a laproscipy 7 days ago for fibroids, endometriosis, polips and cysts. They also removed the polips and inserted a hormonal coil (Mirena).
I had a few days of spotting and now I have a fair amount of bleeding (with period pains) and when I try to sit upright or stand I feel like my insides are tightening to the point I feel like i'm holding my breath.... is this normal?
When I eat or drink anything I swell up like a balloon....
I'm meant to be going abroad on a two week cruise in 4.5 days. will I be okay to fly? what if i still can't stand or sit upright? should I be worried.?? aaahhhhhhh
It would be better to avoid travel abroad when you have recently had surgery and also are having symptoms of excessive bleeding and pain and difficulty in sitting and standing. But if you must go, then consult your Doctor for a check up and carry appropriate medicines with you.
Hope this helps. Take care.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.